# SDR VGQY2010080400053

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CBN/ U/D/ STA 540 RT FRAME FOUND WITH SURFACE CORROSION.  SURFACE CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND SRM 51-10-02 REV 117.  ORIG THICKNESS: 0.180 INCH; REMOVED: 0.177 INCH; FOUND WITHIN LIMITS AS PER B747-200 SRM 53-10-01 FIGURE 1, REV 117.  REWORKED AREA PAINTED PER SRM 51-10-02 REV 117.
